Volume 9, issue 1 (2005)

Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Monopoles over 4–manifolds containing long necks I
1

Kim A Frøyshov

Distances of Heegaard splittings
95

Aaron Abrams and Saul Schleimer

Homotopy properties of Hamiltonian group actions
121

Jarek Kędra and Dusa McDuff

Warped cones and property A
163

John Roe

A characterization of short curves of a Teichmüller geodesic
179

Kasra Rafi

A stable classification of Lefschetz fibrations
203

Denis Auroux

Conformal dimension and Gromov hyperbolic groups with 2–sphere boundary
219

Mario Bonk and Bruce Kleiner

Knot and braid invariants from contact homology I
247

Lenhard Ng

Homologie de contact des variétés toroïdales
299

Frédéric Bourgeois and Vincent Colin

Periodic maps of composite order on positive definite 4–manifolds
315

Allan L Edmonds

The index of projective families of elliptic operators
341

Varghese Mathai, Richard B Melrose and Isadore M Singer

Kleinian groups and the rank problem
375

Ilya Kapovich and Richard Weidmann

Flows and joins of metric spaces
403

Igor Mineyev

Logarithmic asymptotics of the genus zero Gromov–Witten invariants of the blown up plane
483

Ilia Itenberg, Viatcheslav Kharlamov and Eugenii Shustin

Classical and quantum dilogarithmic invariants of flat $PSL(2,\mathbb{C})$–bundles over 3–manifolds
493

Stephane Baseilhac and Riccardo Benedetti

Publication of this issue is now complete.